# SDR R61A201909200989

- Difficulty date: September 20, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 15,646 hours, 10,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: I/O Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WITH SWITCH IN OFF POSITION. PERFORMED FIM 33-50-00. RESET MAU 2 GEN I/O MODULE, FAULT CLEARS.
